Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/42755
DC FieldValueLanguage
dc.contributor.authorBanaś, Józefen_US
dc.contributor.authorCabrera, Ignacio J.en_US
dc.date.accessioned2018-11-21T10:58:29Z-
dc.date.available2018-11-21T10:58:29Z-
dc.date.issued2007en_US
dc.identifier.issn0362-546Xen_US
dc.identifier.urihttp://hdl.handle.net/10553/42755-
dc.description.abstractThe paper contains a result on the existence and asymptotic behaviour of solutions of a functional integral equation. That result is proved under rather general hypotheses. The main tools used in our considerations are the concept of a measure of noncompactness and the classical Schauder fixed point principle. The investigations of the paper are placed in the space of continuous and tempered functions on the real half-line. We prove an existence result which generalizes several ones concerning functional integral equations and obtained earlier by other authors. The applicability of our result is illustrated by some examples.en_US
dc.languageengen_US
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_US
dc.sourceNonlinear Analysis, Theory, Methods and Applications[ISSN 0362-546X],v. 66, p. 2246-2254en_US
dc.subject120215 Ecuaciones integralesen_US
dc.subject.otherFunctional integral equationen_US
dc.subject.otherAsymptotic behaviouren_US
dc.subject.otherFixed point theoremen_US
dc.subject.otherMeasure of noncompactnessen_US
dc.titleOn existence and asymptotic behaviour of solutions of a functional integral equationen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.na.2006.03.015
dc.identifier.scopus33847146679-
dc.identifier.isi000245706100011
dc.contributor.authorscopusid7006487540-
dc.contributor.authorscopusid14059653500-
dc.description.lastpage2254-
dc.identifier.issue10-
dc.description.firstpage2246-
dc.relation.volume66-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.daisngid330873
dc.contributor.daisngid2610437
dc.contributor.wosstandardWOS:Banas, J
dc.contributor.wosstandardWOS:Cabrera, IJ
dc.date.coverdateMayo 2007
dc.identifier.ulpgces
dc.description.jcr1,097
dc.description.jcrqQ1
dc.description.scieSCIE
item.grantfulltextnone-
item.fulltextSin texto completo-
crisitem.author.deptGIR Análisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameCabrera Ortega, Ignacio José-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

19
checked on Aug 7, 2022

WEB OF SCIENCETM
Citations

15
checked on Aug 7, 2022

Page view(s)

13
checked on May 21, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.